# SDR DHLA200800011

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 60,262 hours, 39,240 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 194,  FWD ENTRY DOOR LIGHT DOES NOT ILLUMINATE WITH DOOR OPEN TEST.  TRANSFERED TO DMI 31565 IAW MEL 52-4 CAT C PLACARD INSTALLED.  CLEANED AND LUBED L1 DOOR WARNING SWITCH, OPS CHK GOOD IAW MM 52-11-01. DMI 31565 CLEARED PLACARDS REMOVED. ACFT GROUNDED.
